Equations of motion for a relativistic wave packet

Kocis, L. (2012) Equations of motion for a relativistic wave packet. Pramana: Journal of Physics, 78 5: 679-685.


Author Kocis, L.
Title Equations of motion for a relativistic wave packet
Journal name Pramana: Journal of Physics   Check publisher's open access policy
ISSN 0304-4289
0973-7111
Publication date 2012-05
Sub-type Article (original research)
DOI 10.1007/s12043-012-0266-9
Volume 78
Issue 5
Start page 679
End page 685
Total pages 7
Place of publication Bangalore, Karnataka, India
Publisher Indian Academy of Sciences
Collection year 2013
Language eng
Formatted abstract The time derivative of the position of a relativistic wave packet is evaluated. It is found that it is equal to the mean value of the momentum of the wave packet divided by the mass of the particle. The equation derived represents a relativistic version of the second Ehrenfest theorem.
Keyword Klein-Gordon equation
Classical limit
Ehrenfest theorems
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ
Additional Notes MS received 15 April 2011; revised 23 November 2011; accepted 23 December 2011

Document type: Journal Article
Sub-type: Article (original research)
Collections: Julius Kruttschnitt Mineral Research Centre Publications
Official 2013 Collection
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Access Statistics: 21 Abstract Views  -  Detailed Statistics
Created: Mon, 02 Jul 2012, 07:45:02 EST by System User on behalf of Julius Kruttschnitt Mineral Research Centre